# SDR 20010427CW008

- Difficulty date: January 18, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 24,521 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 370930
- Condition: Cracked
- Location: Compressor
- Part time: 2,375 hours
- Component: Compressor Assy, Pwa
- Component part number: JFTD12A4A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED FOR REPAIR OF COMPRESSOR.  AT DISASSEMBLY, 9TH STAGE DISK DOUBLE LIPPED REAR ROTATING AIRSEAL, WAS FOUND TO BE CRACKED IN 3 PLACES, APPROXIMATELY  0 ,  30,  AND 120 DEGREES.  ENGINE WAS OPERATED UNDER NORMAL CONDITIONS AND NO ABNORMALITIES WERE FOUND DURING ENGINE PRE RUN PRIOR TO DISASSEMBLY.  BELIEVE CRACKING MAY BE FROM THE TIGHT FIT FOUND DURING INSTALLATION AND REMOVAL OF THE SEAL FROM THE DISK EVEN WHEN HOT AND COLD PRACTICES ARE USED.
